# SDR DALA1250390942

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  A CRACK WAS FOUND OF 0.046" OF LENGTH ON FUSELAGE SKIN OF THE FWD CARGO COMPARTMENT AT THE UPPER FWD DOOR JAMB CORNER STA Y=374 AND BTW LONGERONS 20 RT AND 21 RT.  DAMAGE AREA WAS TRIMMED OUT AND FILLER, DOUBLER, AND TRIPLER WERE INSTALLED IAW ER/A 506630-14AD REV ORIG.
